College Student Taking Yaz Died of Blood Clot

Yaz is a top-selling birth control pill with a flashy marketing campaign that speaks to young women, teens and college students. The pills even come with a blue suede case and fun stickers that turn birth control into a craft project. It’s also a drug with dangerous side effects.

There are a growing number of lawsuits across the country from women and families of women who been harmed by Yaz.

In Nashville, TN a twenty-year old college student was one of the many who suffered the side-effects of Yaz. She developed blood clot in her lung and died.

Blood-clots are one of the side-effects of Yaz.

She was in her junior year at Tennessee Tech and had been using Yaz for six months. The official cause of death was a pulmonary embolism.

The woman’s family has since filed suit against Bayer, makers of Yaz. Attorneys can’t bring their daughter back, but they are seeking justice, and hope to warn others about the dangers associated with Yaz.

 

Leave a Reply

Your email address will not be published. Required fields are marked *

You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <strike> <strong>